Skip to content
My WebMD Sign In, Sign Up
tamoxifen, uterine hyperplasia & multilocular ovarian cyst
avatar
laramin posted:
Diagnosed with BC last year, had single mastectomy, 4 mos of chemo and 33 radiation. On Fosamax for osteoporosis and tamoxifen (for ER+). I had cramping both on abdomen/pelvis and leg last month so ONC NP had me stop tamoxifen and go for pelvic ultrasound. Sure enough cramping went away. But I went to OB today for annual pap and asked if she can check the results. And she did and she found that I have thickening of the uterus/hyperplasia and found cysts on both ovaries. She seemed very concerened and asked if I wanted to do biopsy so of course I said as soon as possible. She also asked for CA 125 blood test for the ovaries. Im in shock bec I have only taken tamoxifen for 3 mos....Has anyone had the same issue with tamoxifen? I am very shocked with this...and now I have to wait for the results...nerve wracking,,,
Reply
 
avatar
rachael67 responded:
Unfortunately I have no information or answers, but did want to let you know that I can only imagine how scarey this time is...Limbo is not a nice neighborhood!

Please know that you will be in my thoughts that all goes well and the worry was unnecessary. Please take care.

Blessings.
Rachael
A bird doesn't sing because it has an answer; it sings because it has a song.
Maya Angelou
 
avatar
laramin replied to rachael67's response:
Thanks Rachel! I appreciate it.


Helpful Tips

What Is The Pink Bus???
One of our great resources is our famous PINK BUS! Some of you are familiar with her. Others may need a little introduction so I went back ... More
Was this Helpful?
59 of 74 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems to the
Food and Drug Administration

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the Duke Health Breast Cancer Center